# SDR DALA1133280623

- Difficulty date: May 1, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 78,147 hours, 37,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35318
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF VHF ANTENNA SUPPORT STRUCTURE FOR FRAME REPLACEMENT FOUND INTERIOR SURFACE OF SKIN DOUBLER CORRODED STA 1460-1480 BETWEEN STR 29R AND 30.  COMPLIED WITH ER/A 491563-14 REV ORIGINAL.  AT SAA IN SAT ON W/O 87243590001.
